# SDR HNAA2016102800339

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145
- Aircraft serial: 145160
- Aircraft time: 39,984 hours, 36,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER EMERGENCY EXIT SIGN INOPERATIVE.  RESET EMERGENCY LIGHT BATTERY IAW MM 33-50-04-05.
